About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 349059, 6 pages
http://dx.doi.org/10.1155/2014/349059
Research Article

On the Conservation Laws and Exact Solutions of a Modified Hunter-Saxton Equation

1Department of Mathematics-Computer, Art-Science Faculty, Eskişehir Osmangazi University, 26480 Eskişehir, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Uludag University, 16059 Bursa, Turkey

Received 30 January 2014; Accepted 24 March 2014; Published 10 April 2014

Academic Editor: Fabien Gatti

Copyright © 2014 Sait San and Emrullah Yaşar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sait San and Emrullah Yaşar, “On the Conservation Laws and Exact Solutions of a Modified Hunter-Saxton Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 349059, 6 pages, 2014. doi:10.1155/2014/349059